# SDR SWIA200922667

- Difficulty date: September 23, 2009
- Submitted: October 5, 2009
- Operation: Air carrier
- Aircraft: N443SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7638
- Aircraft time: 19,856 hours, 15,676 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 1 EMERGENCY LIGHT POD IN CABIN INOP.  (FLT 6575)  RELAMPED IAW CRJ200 MM 33-51-01.
